# SDR R61A201404240604

- Difficulty date: April 24, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Ring
- Part number: 18400059
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT MLG THREADED RING ON STRUT ON INNER SURFACE IS CORRODED.  MX R & R RT MLG THREADED RING ON STRUT IAW AMM 32-11-04.
